MathSciNet Relay Station
MathSciNet bibliographic data
MR1642611 (2000b:32072) 32V25 (35A25 35H10)
Hounie, Jorge; Malagutti, Pedro On the convergence of the Baouendi-Treves approximation formula. Comm. Partial Differential Equations 23 (1998), no. 7-8, 1305–1347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement